Drinfeld-Sokolov reduction for quantum groups and deformations of W-algebras

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)637-703
Number of pages66
JournalSelecta Mathematica
Volume8
Issue number4
DOIs
Publication statusPublished - 2002

Cite this

Drinfeld-Sokolov reduction for quantum groups and deformations of W-algebras. / Sevastyanov, Alexey.

In: Selecta Mathematica, Vol. 8, No. 4, 2002, p. 637-703.

Research output: Contribution to journalArticle

@article{ccc84e4690fb43c094f21dd20472f335,
title = "Drinfeld-Sokolov reduction for quantum groups and deformations of W-algebras",
author = "Alexey Sevastyanov",
year = "2002",
doi = "10.1007/PL00012604",
language = "English",
volume = "8",
pages = "637--703",
journal = "Selecta Mathematica",
issn = "1022-1824",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Drinfeld-Sokolov reduction for quantum groups and deformations of W-algebras

AU - Sevastyanov, Alexey

PY - 2002

Y1 - 2002

U2 - 10.1007/PL00012604

DO - 10.1007/PL00012604

M3 - Article

VL - 8

SP - 637

EP - 703

JO - Selecta Mathematica

JF - Selecta Mathematica

SN - 1022-1824

IS - 4

ER -